# SDR SWAA2025090899527

- Difficulty date: August 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM PREVIOUS REPAIR -1 STRAP AT NUTPLATE HOLE, LBL 43.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-6, REPAIR 6.
